MathSciNet Relay Station
MathSciNet bibliographic data
MR1506194 Contributed Item
Dickson, Leonard Eugene Finiteness of the Odd Perfect and Primitive Abundant Numbers with $n$ Distinct Prime Factors. Amer. J. Math. 35 (1913), no. 4, 413–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement